# SDR AALA202409167233

- Difficulty date: August 2, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR JACK RETRACTION ANCHORAGE FITTING AROUND THE BUSHING (UPPER AND LOWER AREA) BETWEEN RIB 2 AND 3. REPLACED JACK RETRACTION ANCHORAGE FITTING PER EA 352887.
